# SDR VNAA202201271111

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 26,299 hours, 19,792 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Compressor
- Part number: 4120T01P02
- Part serial: WYGC2144
- Condition: Fod
- Location: 400
- Part time: 26,299 hours, 19,805 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

TAKING OFF OUT OF DCA THE RH ENGINE DID NOT ACHIEVE TAKEOFF POWER SO THE TAKEOFF WAS ABORTED. RH ENG LOW PWR ON TAKE OFF ROLL HIGH SPEED ABORT.  REMOVED AND REPLACED FUEL METERING UNIT IAW 73-21-03-000/400-801-A01. OPS AND LEAK CHECK OF THE FMU GOOD AT THIS TIME. ENGINE RUN AND FURTHER OPS CHECK REQUIRED. POWER ASSURANCE AND ACCELERATION TEST NEEDS TO BE C/W. REFER TO LOGPAGE 1989518-4 FOR FURTHER MAINTENANCE.  RH ENGINE BORESCOPE COMPLETED. FOUND DAMAGE (FOD) ON STAGE 6 OF COMPRESSOR. SEE WO#4 LOGBOOK 1989522 FOR FURTHER MAINTENANCE IAW CF34-8C LMM 72-00-00 INSPECTION 003.
